Alert archive / Alabama / Gale Watches in 2019

Gale Watch 2, NWS Mobile, AL

December 16, 2019

NWS Mobile, AL issued this gale watch at Dec 16, 2019, 3:36 PM CST. It took effect at Dec 17, 2019, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 16, 2019, 3:36 PM CST (21:36 UTC)
In effect from
Dec 17, 2019, 6:00 PM CST
Expired
Dec 17, 2019, 2:08 AM CST
In force
Issued by
NWS Mobile, AL

The text

As transmitted.

762 
WHUS74 KMOB 162136 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
336 PM CST Mon Dec 16 2019

GMZ670-675-170600-
/O.EXT.KMOB.SC.Y.0050.191217T1200Z-191218T0000Z/
/O.NEW.KMOB.GL.A.0002.191218T0000Z-191218T1400Z/
/O.NEW.KMOB.SC.Y.0051.191218T1400Z-191218T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
336 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM CST
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO NOON CST
WEDNESDAY...

* WHAT...North winds 20 to 25 kt with frequent gusts to gale force
  especially Tuesday night through early Wednesday. Seas building
  to 6 to 9 feet. 

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...From 6 AM CST Tuesday morning through Noon CST Wednesday.  

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ633>636-170600-
/O.EXB.KMOB.SC.Y.0050.191217T1200Z-191218T1400Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
336 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 8 AM CST
WEDNESDAY...

* WHAT...North winds 18 to 23 kt with gusts to 30 knots. Waves
  around 2 feet.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 6 AM Tuesday to 8 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-170600-
/O.EXT.KMOB.SC.Y.0050.191217T1200Z-191218T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
336 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO NOON
CST WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts to near 35 kt 
  expected. Seas building to 4 to 6 feet over the adjacent gulf 
  waters out to 20 nm from shore. Waves 2 to 3 feet over Southern 
  Mobile Bay and Mississippi Sound east of Pascagoula.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Mississippi Sound and Southern Mobile Bay.

* WHEN...From 6 AM Tuesday to noon CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-170600-
/O.EXT.KMOB.SC.Y.0050.191217T1200Z-191218T1400Z/
Northern Mobile Bay-
336 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TUESDAY TO 8 AM
CST WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts to 30 kt. Waves 
  around 2 feet.

* WHERE...Northern Mobile Bay.

* WHEN...From 6 AM Tuesday to 8 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
947 
WHUS74 KMOB 170337
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
937 PM CST Mon Dec 16 2019

GMZ670-675-171145-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T0000Z/
/O.CON.KMOB.GL.A.0002.191218T0000Z-191218T1400Z/
/O.CON.KMOB.SC.Y.0051.191218T1400Z-191218T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
937 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. 
  For the second Small Craft Advisory, north winds 20 to 25 kt 
  with gusts up to 35 kt and seas 6 to 8 feet expected. For the 
  Gale Watch, north winds around 25 kt with gusts up to 40 kt 
  and seas 6 to 8 feet possible.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the Small Craft Advisory, from 6 AM to 6 PM CST 
  Tuesday. For the Small Craft Advisory, from 8 AM to noon CST 
  Wednesday. For the Gale Watch, from Tuesday evening through 
  Wednesday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ630-633>636-171145-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T1400Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
937 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
8 AM CST WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 AM Tuesday to 8 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-171145-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
937 PM CST Mon Dec 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO
NOON CST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  4 to 6 feet expected.

* WHERE...Mississippi Sound, Southern Mobile Bay, Coastal waters 
  from Pensacola FL to Pascagoula MS out 20 NM and Coastal 
  waters from Okaloosa Walton County Line FL to Pensacola FL out 
  20 NM.

* WHEN...From 6 AM Tuesday to noon CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
689 
WHUS74 KMOB 170808
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
208 AM CST Tue Dec 17 2019

GMZ670-675-171630-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T0000Z/
/O.UPG.KMOB.GL.A.0002.191218T0000Z-191218T1400Z/
/O.NEW.KMOB.GL.W.0005.191218T0000Z-191218T1400Z/
/O.CON.KMOB.SC.Y.0051.191218T1400Z-191218T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
208 AM CST Tue Dec 17 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
WEDNESDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  up to 40 kt and seas 6 to 8 feet expected. For the first Small
  Craft Advisory, northwest winds 20 to 25 kt with gusts up to 34
  kt and seas 5 to 8 feet expected. For the second Small Craft 
  Advisory, north winds 20 to 25 kt with gusts up to 34 kt and 
  seas 6 to 8 feet expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 6 PM this evening to 8 AM 
  CST Wednesday. For the Small Craft Advisory, from 6 AM this 
  morning to 6 PM CST this evening. For the Small Craft 
  Advisory, from 8 AM to noon CST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630-633>636-171630-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T1400Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
208 AM CST Tue Dec 17 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 8 AM CST WEDNESDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected.

* WHERE...Eastern Choctawhatchee Bay, Western Choctawhatchee 
  Bay, Pensacola Bay System, Perdido Bay and Northern Mobile Bay.

* WHEN...From 6 AM Tuesday to 8 AM CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-171630-
/O.CON.KMOB.SC.Y.0050.191217T1200Z-191218T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
208 AM CST Tue Dec 17 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO NOON CST WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  4 to 6 feet expected.

* WHERE...Mississippi Sound, Southern Mobile Bay, Coastal waters 
  from Pensacola FL to Pascagoula MS out 20 NM and Coastal 
  waters from Okaloosa Walton County Line FL to Pensacola FL out 
  20 NM.

* WHEN...From 6 AM Tuesday to noon CST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Dec 16, 12:12 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Dec 16, 12:12 PM CST, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1212 PM CST Mon Dec 16 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Expect MVFR cigs through about 17.00z followed by
MVFR to IFR cigs and visibilities through about 17.06z, then
mostly IFR cigs and visibilities through 17.15z followed by MVFR
cigs through 17.18z. Winds will be southeast then south at 10 to
15 knots with gusts to 20 knots this afternoon through about
17.06z veering to the southwest then northwest ahead and in the
wake of a strong cold front that moves across the region early Tue
morning before sunrise. Scattered to numerous showers and
thunderstorms are expected ahead and along the cold front, some
possibly severe, occurring this evening and overnight. 32/ee

&&

.PREV DISCUSSION... /issued 1041 AM CST Mon Dec 16 2019/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...The dense fog advisory has been canceled. All modes
of severe weather will be possible, including damaging winds,
tornadoes, and hail up to quarter size late this afternoon and
tonight. This is particularly the case in the Enhanced Risk area
which includes parts of inland Southeast MS and Southwest AL,
generally along and north of a line stretching from just south of
Butler in AL to just south of Waynesboro in MS to near New Augusta
in MS. Stay tuned for further updates today as this severe
weather pattern continues to develop. 32/ee

MARINE...The Dense Fog Advisory has expired. A strong cold front
is expected to move across the marine area late tonight and early
Tuesday. Northwest to northerly winds increasing to 18 to 25
knots with gusts to near gale force are expected in the wake of
the cold front Tuesday through Wednesday morning. A few strong
thunderstorms will also be possible ahead and along the cold
front late tonight through early Tuesday. 32/ee

PREV DISCUSSION... /issued 531 AM CST Mon Dec 16 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...A strong cold front approaching from the west will
move into southeast Mississippi shortly after 06Z Tuesday and
advance quickly eastward through most of the remainder of the area
through 12Z Tuesday. Numerous to widespread storms are expected
along and ahead of the front. Southerly winds at 10 to 15 knots
today switch to the northwest in the wake of the front. /29

PREV DISCUSSION... /issued 447 AM CST Mon Dec 16 2019/

NEAR TERM /Now Through Tuesday/...A broad upper trof pushes slowly
eastward over the central Plains through the next 24-36 hours.
Downstream of this trough, deep-layer southwesterly flow overspreads
the lower Mississippi River Valley and Deep South. Meanwhile at the
surface, high pressure building over the western Atlantic and
eastern Gulf of Mexico has reestablished a long-fetch onshore flow
across the region, which is quickly transporting warm and moist
Gulf air as far inland as northern AL/MS and southern Tennessee. A
cold front currently extending from western Tennessee southwest
into north- central Texas begins to surge southeast towards the
local area in response to the advancing upper trof. A weak surface
low forms along the front over the ArkLaTex region and lifts
northeast throughout the day. Ahead of the cold front and situated
well into the warm sector, we see instability increase throughout
the day as MLCAPE values climb above 1000 J/kg areawide. At the
same time, expecting roughly 50 knots of 0-6 km bulk shear to
develop as a weak jet streak rounds the upper trof and passes over
the local area. The aforementioned surface low should act to keep
surface winds backed, at least through the late afternoon and
evening hours before it passes to our north and winds begin to
veer. During this time, enhanced low-level wind shear in the 0-1
km and 0-3 km layers will be more supportive of mesocyclone
development in discrete cells able to form ahead of the cold
front. Only apparent limiting factor at this time is relatively
weak local 850 mb flow, with ~40 knots over our northwestern
counties and 30-35 knots elsewhere. The best flow remains to our
north and west where the severe risk will be greatest. That said,
the Storm Prediction Center has maintained an Enhanced Risk of
severe storms over portions of interior southwest Alabama and
southeast Mississippi. A Slight Risk extends farther southeast to
about an Andalusia, AL to Pensacola, FL line. There is only a
Marginal Risk for severe weather over the Florida panhandle east
of Pensacola.

All modes of severe weather will be possible, including damaging
winds, tornadoes, and hail up to quarter size. This is particularly
the case in the Enhanced Risk area, where there remains the best
chance for discrete supercell development during the late afternoon
and evening hours. Expecting a broken squall line with embedded
mesocyclones and bowing segments to enter the area from the
northwest by about the 9 pm to Midnight CST time frame. This line
will move across the area overnight tonight, with the greatest
threat being damaging straight-line winds and perhaps a brief
tornado as low-level winds veer to southwesterly ahead of the front.
The front exits the area to the east by mid-morning Tuesday,
followed by a cold and dry northerly flow that will lead to
temperatures dropping throughout the afternoon. /49

SHORT TERM /Tuesday Night Through Wednesday night/...A large
positively tilted upper trof which extends from the interior
eastern states to the south central states slowly advances
eastward and into the western Atlantic during the remainder of the
period. A cool and dry northerly flow continues over the forecast
area through Wednesday night as a large surface ridge builds from
the central states into the eastern states. Lows Tuesday night
range from around 30 well inland to the mid 30s at the coast.
Highs on Wednesday will be in the lower 50s, then lows Wednesday
night range from the mid/upper 20s inland to the lower 30s at the
coast. A moderate risk of rip currents is expected Tuesday night
into Wednesday night. /29

LONG TERM /Thursday Through Sunday/...An upper trof advances
eastward across the central states Thursday into Thursday night
and into the eastern states through Friday night before moving
into the western Atlantic late in the period. An associated
surface low moves from the northern Plains to across the Great
Lakes while a surface ridge over the southeastern states weakens
somewhat but remains generally in place over the region through
the period. This sets up a modest overrunning pattern over the
area as the upper trof moves across the region, supporting the
return of small pops to the forecast for Friday night through
Saturday night. /29

MARINE...Light to moderate southerly winds continue over the area
today as a strong cold front approaches from the west. Have opted
to keep the Dense Fog Advisory in place over the Mobile Bay area
and cancel further to the east, but may need to cancel the
remainder of the advisory if visibilities do not drop off to near
1 mile.  The cold front moves through late tonight into Tuesday
morning with a strong offshore flow in the wake of the front.
Gusts to gale force are possible over the open Gulf waters late
Tuesday afternoon through Wednesday morning. Have issued a Small
Craft Advisory for much of the area which is in effect from
Tuesday morning through Wednesday.  The offshore flow gradually
subsides on Wednesday with a predominately moderate northeasterly
flow expected for Thursday. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday afternoon for ALZ265-266.

FL...High Rip Current Risk through Tuesday afternoon for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 6 AM Tuesday to 6 PM CST Wednesday for
     GMZ630>632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 16, 7:30 AM CST, 8 hours 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
730 AM CST Mon Dec 16 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-171330-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
730 AM CST Mon Dec 16 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A High Rip Current Risk remains in effect for coastal portions of
Alabama and the western Florida panhandle.

A Dense Fog Advisory is in effect for southeast Mississippi and
portions of southwest Alabama until 10 AM CST.

Severe thunderstorms will be possible from late this afternoon
through tonight, with the highest potential for severe storms west
of a line from Butler, Alabama to New Augusta, Mississippi where
the Storm Prediction Center has an Enhanced Risk for severe
storms. A Slight Risk of severe storms exists elsewhere across the
area. The primary severe weather threats will be damaging winds,
hail up to quarter size, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A High Rip Current Risk remains in effect for coastal portions of
Alabama and the western Florida panhandle Tuesday.

There is a Moderate Rip Current Risk along coastal portions of
Alabama and the western Florida panhandle Tuesday night through
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks may be required
late this afternoon into tonight.

GMZ630>636-650-655-670-675-171330-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
730 AM CST Mon Dec 16 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Dense Fog Advisory is in effect for the coastal waters from
Pensacola FL to Pascagoula MS out 20 NM, southern Mobile Bay,
Mississippi Sound, northern Mobile Bay until 10 AM CST.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound
beginning 6 AM CST Tuesday until 6 PM CST Wednesday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 4:24 AM CSTSmall Craft AdvisoryMOB3 days
Dec 16, 3:36 PM CSTSmall Craft AdvisoryMOB65 hr

Nearby

Gale Watches in Alabama, 2019Every gale watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.